# SDR DALA13042000861

- Difficulty date: August 25, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 79,699 hours, 77,188 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 224
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS  CRACK INDICATIONS ABOVE STRINER 4L BS 224,   PERFORMED BHEC AND HFEC IAW STEPS 3 AND 4 OF PRI 518144-14AD, REV O.   REPAIRED IAW ER/A 518144-14AD, REV ORIGINAL.
